# SDR SWAA2024111145245

- Difficulty date: October 4, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION** MAIN CABIN FLOOR SEAT TRACK L/H INB. @ LBL 24.75 STA 500+15' INC MKD DOT<[01] MAIN CABIN SEAT TRACK REPLACED ON TASK: TTG8Q00W8L6L.;[02] RII-VERIFIED REPLACED
